Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Positive periodic solutions for a nonautonomous neutral delay prey-predator model with impulse and Hassell-Varley type functional response


Author: Dongshu Wang
Journal: Proc. Amer. Math. Soc. 142 (2014), 623-638
MSC (2010): Primary 34K13, 34C25; Secondary 92D25
DOI: https://doi.org/10.1090/S0002-9939-2013-11793-4
Published electronically: November 15, 2013
MathSciNet review: 3134003
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a nonautonomous neutral delay prey-predator model with impulse and Hassell-Varley type functional response is studied. By using the continuation theorem of coincidence degree theory, easily verifiable criteria are established for the existence of positive periodic solutions to the system.


References [Enhancements On Off] (What's this?)

  • [1] Xiao Lin and Fengde Chen, Almost periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response, Appl. Math. Comput. 214 (2009), no. 2, 548-556. MR 2541690, https://doi.org/10.1016/j.amc.2009.04.028
  • [2] Xiaoxing Chen, Periodicity in a nonlinear predator-prey system on time scales with state-dependent delays, Appl. Math. Comput. 196 (2008), no. 1, 118-128. MR 2382595, https://doi.org/10.1016/j.amc.2007.05.040
  • [3] Wei-wei Zheng and Jing-an Cui, Control of population size and stability through diffusion: a stage-structure model, J. Biomath. 16 (2001), no. 3, 275-280 (English, with English and Chinese summaries). MR 1864095 (2002i:92027)
  • [4] Zhijun Liu, Jianhua Wu, Yiping Chen, and Mainul Haque, Impulsive perturbations in a periodic delay differential equation model of plankton allelopathy, Nonlinear Anal. Real World Appl. 11 (2010), no. 1, 432-445. MR 2570563, https://doi.org/10.1016/j.nonrwa.2008.11.017
  • [5] Haijun Guo and Xiaoxing Chen, Existence and global attractivity of positive periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response, Appl. Math. Comput. 217 (2011), no. 12, 5830-5837. MR 2770201, https://doi.org/10.1016/j.amc.2010.12.065
  • [6] Rui Xu and Lansun Chen, Persistence and global stability for $ n$-species ratio-dependent predator-prey system with time delays, J. Math. Anal. Appl. 275 (2002), no. 1, 27-43. MR 1941770 (2003m:34197), https://doi.org/10.1016/S0022-247X(02)00212-3
  • [7] Haiyin Li and Yasuhiro Takeuchi, Dynamics of the density dependent predator-prey system with Beddington-DeAngelis functional response, J. Math. Anal. Appl. 374 (2011), no. 2, 644-654. MR 2729250 (2011k:34107), https://doi.org/10.1016/j.jmaa.2010.08.029
  • [8] M. Hassell, G. Varley, New inductive population model for insect para and its bearing on biological control, Nature 223 (5211) (1969), 1122-1137.
  • [9] Sweta Pathak, Alakes Maiti, and G. P. Samanta, Rich dynamics of a food chain model with Hassell-Varley type functional responses, Appl. Math. Comput. 208 (2009), no. 2, 303-317. MR 2493823 (2010b:92101), https://doi.org/10.1016/j.amc.2008.12.015
  • [10] Sze-Bi Hsu, Tzy-Wei Hwang, and Yang Kuang, Global dynamics of a predator-prey model with Hassell-Varley type functional response, Discrete Contin. Dyn. Syst. Ser. B 10 (2008), no. 4, 857-871. MR 2434914 (2009h:37179), https://doi.org/10.3934/dcdsb.2008.10.857
  • [11] Kai Wang, Periodic solutions to a delayed predator-prey model with Hassell-Varley type functional response, Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 137-145. MR 2728669, https://doi.org/10.1016/j.nonrwa.2010.06.003
  • [12] Yang Kuang, Delay differential equations with applications in population dynamics, Mathematics in Science and Engineering, vol. 191, Academic Press Inc., Boston, MA, 1993. MR 1218880 (94f:34001)
  • [13] Yang Kuang, On neutral delay logistic Gause-type predator-prey systems, Dynam. Stability Systems 6 (1991), no. 2, 173-189. MR 1113116 (92h:34147)
  • [14] S. Mandal, N. Majee, Existence of periodic solutions for a class of Cohen-Grossberg type neutral networks with neutral delays, Neurocomputing 74 (2011), 1000-1007.
  • [15] Zhijun Liu and Lansun Chen, On positive periodic solutions of a nonautonomous neutral delay $ n$-species competitive system, Nonlinear Anal. 68 (2008), no. 6, 1409-1420. MR 2388822 (2009a:34115), https://doi.org/10.1016/j.na.2006.12.026
  • [16] Zhenguo Luo, Binxiang Dai, and Qi Wang, Existence of positive periodic solutions for a nonautonomous neutral delay $ n$-species competitive model with impulses, Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 3955-3967. MR 2683847 (2011j:34223), https://doi.org/10.1016/j.nonrwa.2010.03.003
  • [17] Guirong Liu and Jurang Yan, Positive periodic solutions for a neutral delay ratio-dependent predator-prey model with a Holling type II functional response, Nonlinear Anal. Real World Appl. 12 (2011), no. 6, 3252-3260. MR 2832964 (2012g:34167), https://doi.org/10.1016/j.nonrwa.2011.05.024
  • [18] Qi Wang, Binxiang Dai, and Yuming Chen, Multiple periodic solutions of an impulsive predator-prey model with Holling-type IV functional response, Math. Comput. Modelling 49 (2009), no. 9-10, 1829-1836. MR 2532091 (2010h:92144), https://doi.org/10.1016/j.mcm.2008.09.008
  • [19] Drumi Baĭnov and Pavel Simeonov, Impulsive differential equations: periodic solutions and applications, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 66, Longman Scientific & Technical, Harlow, 1993. MR 1266625 (95b:34012)
  • [20] Robert E. Gaines and Jean L. Mawhin, Coincidence degree, and nonlinear differential equations, Lecture Notes in Mathematics, Vol. 568, Springer-Verlag, Berlin, 1977. MR 0637067 (58 #30551)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34K13, 34C25, 92D25

Retrieve articles in all journals with MSC (2010): 34K13, 34C25, 92D25


Additional Information

Dongshu Wang
Affiliation: School of Mathematical Sciences, Huaqiao University, Quanzhou Fujian, People’s Republic of China 362021
Email: wds-03@163.com, wangds@hqu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-2013-11793-4
Keywords: Impulse, neutral, positive periodic solution, Hassell-Varley type functional response, coincidence degree theory
Received by editor(s): October 2, 2011
Received by editor(s) in revised form: March 17, 2012, and April 2, 2012
Published electronically: November 15, 2013
Additional Notes: This project was supported by the Natural Science Foundation of Overseas Chinese Affairs of the State Council (No. 09QZR10).
Communicated by: Yingfei Yi
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society